# SDR ABXA9600152

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5912156191
- Condition: Corroded
- Location: Xrs 137-164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND A SPLICED AREA OF THE UPPER WING TRAILING EDGE SKIN ON THE LEFT HAND WING HAD CORROSION ALONG SPLICE AND RIBS.  REPAIRED LEFT WING TRAILING EDGE IAW ABX REA D957-12958-MR AND SERVICE REWORK DRAWING 5928669.
